... wasnt enough for chronic back pain.so doc gave me soma,only problem when i take it ,it knocks me out and i take reccomended dose .i only take 4 mg suboxone maybe i should cut down to 2mg suboxone ?any suggestions
27 Feb 2011
I would not recommend cutting down on your subs, but if he/she is willing to give you xanax or other benzo's they help without needing other meds. However, it is so hard to get pain relief after taking subs, i had surgery recently, and they would not give me anything for the pain because of my meds, long story short mu subutex dr. explained my high tolerance and they had to. Soma are strong, and they do knock you out, maybe take less of those, or consider trying to get on subutex, there is nearly no blocker, and pain meds will help. In the long run, our tolerance is so high now, that demerol and dilodid barley helped. I hope this helps in some way, but cutting the subs, will make you go through more pain, when the withdrawals catch up, and it does. I will try to think of other ways to help you, i am not a dr, but i have had this issue for ever it seems.
I hope you feel better, and don't make a quick decision that would put you in more pain. My thoughts and pain goes out to you, cat.
17 Jul 2012
I have taken Suboxen since 2009 and it does not hurt to take Soma's with it. I take them too, as well as Suboxen. I don't take them (soma's) very often though. But I can tell you this, Suboxen does absolutely NOTHING for pain. Anyone that says it does is foolish. Like I said, I have taken them since 2009 and it does not help my pain at all. I take Alieve's and such. Hope this helps. Chris
27 Feb 2011
maybe this will help...
What should I avoid while taking Soma?
Soma can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression or anxiety can add to sleepiness caused by Soma. Tell your doctor if you regularly use any of these other medicines. Avoid drinking alcohol. It can increase drowsiness and dizziness caused by Soma.
27 Feb 2011
they are combining and producing the knock out effect. You can cut down on your subs and try less of the soma too. You may have to get used to taking both, just do it slowly and don't drive if you feel impaired at all. Till hope you are doing better, good to see you again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Had major leg crampage whilst attempting sleep. Took one half of a Soma, very scary drug, in my opinion! I do wonder if cramps will get worse once ...
2 answers • 9 Jul 2010
Soma's are supposed to be prescribed for short term use like if you have a muscle spasm in your back or something. What I don't understand ...
11 answers • 27 Oct 2010
What other prescription muscle relaxers are on the market? Is Soma a muscle relaxer? I believe I heard it was no longer going to be made - is this ...
26 answers • 6 Jul 2011
I don't understand this. I've been given all the reasons. E.g. the FDA is stopping the manufacuring of SOMA. They are addictive. And so ...
9 answers • 12 Oct 2011